Gaviscon Liquid Double Strength 500ml

Gaviscon Liquid Double Strength 500ml
For relief from indigestion and heartburn.
PICK UP ONLY.
$12.00
Own it now, pay later
In Stock
Ask your pharmacist, they must decide if this medicine is right for you. Always read the label, use only as directed. All reasonable efforts have been made to ensure that ingredient listings, product images and other information for products displayed on this website are up to date, accurate and complete. However, we still recommend that you please check the ingredient listings and warnings on a product before use.
Gaviscon Double Strength Liquid is fast, soothing and long lasting and provides effective relief from heartburn and acid indigestion. Gaviscon quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be. Suitable for use whilst pregnant or breastfeeding. 
Adults and children over 12 years: 5 to 10mL. Take as required after meals and before going to bed, up to 4 times a day or as directed. Shake well before use.

Sodium alginate, Potassium bicarbonate, Calcium carbonate, Hydroxybenzoate, Saccharin.

RELATED PRODUCTS

PEOPLE ALSO BOUGHT

Scroll to top